# SDR AALA20170427001

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,225 hours, 39,073 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A TAIL COMPARTMENT TEMP HIGH INDICATION ILLUMINATED. THE LIGHT EXTINGUISHED UPON COMPLETION OF MEMORY ITEMS. AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT ACM IAW MCM CARD 21-94-02. THE AIRCRAFT WAS GROUNDED.
